Facebook Pixel
EmpowHER Guest

menstruation 9 days

By Anonymous September 9, 2015 - 6:59pm
Rate This

I am having a menstruation since september 1 up to now the first 3 days was normal like before but after 3 days up to now it was just like spotting.Prior to that I don't have a period for almost 4 months one factor was when I gained weight from 120 lbs to 182 lbs. I visited my OB-Gyn ang she prescribed me Provera And I take it for 5 days as per my Doctor and she told me once I have a menstruation I need to take a Pills (Cybelle) on my 1st menstruation which is also she prescribed for 21 days I was just worried It if normal that up to now I'm having a spotting . I can assure also that I'm not pregnant and not having a miscarriage cause I don't have partner/BF.

Add a Comment1 Comments

HERWriter Guide

Hi Anon!

Thanks for your post!

It sounds like your doctor has put you on the Pill to regulate your cycle. Read the paperwork that comes with your medication so that you know the pros and cons of taking this.

One of the cons is that the Pill can cause spotting, especially in the first few months. If you don't stop spotting by then talk to your doctor about trying something else. But this side effect is considered a normal side effect.


September 10, 2015 - 4:35am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!